# SDR ASOA03232

- Difficulty date: May 23, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4677 - DURING APPROACH INTO ATL FROM MCN, THE CREW SELECTED GEAR DOWN BUT THE NOSE GEAR WOULD NOT EXTEND.  A GEAR DISAGREE WARNING WAS RECEIVED AND QRH PROCEDURES WERE COMPLIED WITH.  THE CREW TURNED OFF HYDRAULIC 3A AND 3B AND THE NOSE GEAR EXTENDED.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE FLAP CONTROL UNIT, NOSE LANDING GEAR SELECTOR AND PRIORITY VALVES.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
